# SDR HYIA20121210002

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 20,698 hours
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 52111322
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF, DURING CLIMB,  EMERGENCY EXIT DOOR LOCATED ON THE RT SIDE OF THE AFT, OPENED UNCOMMANDED.  SAFELY RETURNED TO THE DEPARTURE. DURING INSPECTION,  DOOR LATCHES WERE FOUND TO BE OUT OF ADJUSTMENT.  LATCHES WERE ADJUSTED IAW MM.
